Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bro124245

I play phsical sports would Accutane effect my performance?

Recommended Posts

joint pain is for sure a side effect. But remember, the dosage that you're taking has almost everything to do with the severity of all side effects. If you're on a low dose (20-40ish), depending on your weight, then (at least in my experience) the side effects are minimal. However, I moved my dosage up throughout my course and am now at 100 mg. It kicked in pretty fast, and I am completely clear, but I am feeling it. I'm extremely tired and my legs and back ache (nothing unbearable though, i don't even take pain meds for it). My joint pain is seemingly nonexistent when I drink loads of water. Really, don't forget to do this...it makes a huge difference in the way I feel if I am properly hydrating myself. Just monitor yourself carefully throughout your course and although the accutane may affect your performance slightly, my derm told me all effects disappear within two months of being off the drug (so if you feel like you can't handle it and have to quite early). Good luck with your course!!

-Laura :)

Share this post


Link to post
Share on other sites

From my experience, this will definitely be an issue.

I am on 40mg a day. My back is a bit sore all the time, and my knees also have pain from time to time.

Share this post


Link to post
Share on other sites

Accutane will defiantly mess up your lifting. Don't even think about doing deadlifts. I can't bend over anymore without a lot of pain. Hell, on arm day my back kills me.

Probably not a good idea to play rugby, either.. If your back is anything like mine.

Share this post


Link to post
Share on other sites

I have been on accutane for almost 4 months (80mg) and I have not experienced any joint pains. I consider myself pretty athletic. I do heavy lifting at the gym 3-4 times a week and I play lacrosse for my university 4 days a week. I would say don't worry about it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×